Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Bumps appeared on thyroidectomy scar. Puss and blood comes out from bump. Going for endocrinologist advice. Is it a cyst?

A pea sized bump popped up underneath my thyroidectomy scar (removed after cancer was discovered) so I made an appointment to see my endocrinologist . Today I noticed the bump was white and I was able to drain puss and blood out of it and now it has gone down. Obviously it s not a cancerous bump but was it a cyst or what?
Asked On : Fri, 6 Jul 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to the history given here I could say that this is infection and this need to be taken seriously as you have a history of malignancy and in my opinion history of fungal infection need to be ruled out better to see the surgeon, take care and have a nice day.
Answered: Mon, 9 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor